Simulation in conjugate distributions with application to the estimation of the Cramer transform in $R^d$

Broniatowski, Michel, Tallay, Samir . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1999. 328 (6) :531-534

Locate this article in:

Bibtex

@article{CIS-154339,
  Author = {Broniatowski, Michel and Tallay, Samir},
  Title = {Simulation in conjugate distributions with application to the estimation of the Cramer transform in $R^d$},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {328},
  Number = {6},
  Year = {1999},
  Pages = {531--534},
  Keywords = {Nonparametric estimation, Large deviations, computational problems in probability}
}

Similar articles